Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Refinements of the density and $ \mathcal{I}$-density topologies

Authors: Krzysztof Ciesielski and Lee Larson
Journal: Proc. Amer. Math. Soc. 118 (1993), 547-553
MSC: Primary 26A99; Secondary 54H99
MathSciNet review: 1129874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an arbitrary ideal $ \mathcal{J}$ on the real numbers, two topologies are defined that are both finer than the ordinary topology. There are nonmeasurable, non-Baire sets that are open in all of these topologies, independent of $ \mathcal{J}$. This shows why the restriction to Baire sets is necessary in the usual definition of the $ \mathcal{J}$-density topology. It appears to be difficult to find such restrictions in the case of an arbitrary ideal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A99, 54H99

Retrieve articles in all journals with MSC: 26A99, 54H99

Additional Information

Keywords: Density topology, $ \mathcal{J}$-density topology, fine topologies
Article copyright: © Copyright 1993 American Mathematical Society